# SDR SWIA971692

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE VERTICAL FIN LIGHT ILLUMINATED ON ICE PROTECTION PANEL.  RETURNED TO PDX.  INSTALLED SERVICEABLE VERTICAL FIN DEICE BOOT IAW 301000, OPS CHECK GOOD.  (P/N 29S70513539) ON,  (S/N  ME27100) ON, (S/N ME314140) OFF.
